MathSciNet Relay Station
MathSciNet bibliographic data
MR2560992 (2010k:34218) 34K35 (34K30 34K37 34K40 93B05)
Tai, Zhixin; Wang, Xingcheng Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces. Appl. Math. Lett. 22 (2009), no. 11, 1760–1765.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement